Approximating fixed points of nonexpansive type mappings in Banach spaces without uniform convexity
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Approximate fixed point property problem for Mann itera- tion sequence of a nonexpansive mapping has been resolved on a Banach space independent of uniform (strict) convexity by Ishikawa [Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc. 59 (1976), 65–71]. In this paper, we solve this problem for a class of mappings wider than the class of asymptotically nonexpan- sive mappings on an arbitrary normed space. Our results generalize and extend several known results.
Abstract
Approximate fixed point property problem for Mann itera- tion sequence of a nonexpansive mapping has been resolved on a Banach space independent of uniform (strict) convexity by Ishikawa [Fixed points and iteration of a nonexpansive mapping in a Banach space, Proc. Amer. Math. Soc. 59 (1976), 65–71]. In this paper, we solve this problem for a class of mappings wider than the class of asymptotically nonexpan- sive mappings on an arbitrary normed space. Our results generalize and extend several known results.
참고문헌 (30)
- R. P. Agarwal, "Fixed Point Theory for Lipschitzian-type Mappings with Applications, In Topological Fixed Point Theory and Its Applications 6" (2009), Springer
- R. P. Agarwal, "Iterative construction of fixed points of nearly asymptotically nonexpansive mappings", J. Nonlinear Convex Anal, 8(1), pp.61~79 (2007)
- S. C. Bose, "Weak convergence to the fixed point of an asymptotically nonexpansive map", Proc. Amer. Math. Soc, 68(3), pp.305~308 (1978)
- S. S. Chang, "On the approximation problem of fixed points for asymptotically nonex- pansive mappings", Indian J. Pure Appl. Math, 32(9), pp.1297~1307 (2001)
- L. Deng, "Convergence of the Ishikawa iteration process for nonexpansive mappings", J. Math. Anal. Appl, 199(3), pp.769~775 (1996)
- M. Edelstein, "A remark on a theorem of Krasnoselskiı", Amer. Math. Monthly, 73(5), pp.509~510 (1966)
- H. Fukhar-ud-din, "Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces", Comput. Math. Appl, 53(9), pp.1349~1360 (2007)
- K. Goebel, "A fixed point theorem for asymptotically nonexpansive mappings", Proc. Amer. Math. Soc, 35(1), pp.171~174 (1972)
- S. Ishikawa, "Fixed points by a new iteration method", Proc. Amer. Math. Soc, 44(1), pp.147~150 (1974)
- S. Ishikawa, "Fixed points and iteration of a nonexpansive mapping in a Banach space", Proc. Amer. Math. Soc, 59(1), pp.65~71 (1976)
- A. R. Khan, "Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications", Comput. Math. Appl, 59(8), pp.2990~2995 (2010)
- A. R. Khan, "Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces", J. Math. Anal. Appl, 341(1), pp.1~11 (2008)
- A. R. Khan, "Approximating fixed points of some maps in uniformly convex metric spaces", Fixed Point Theory Appl, 2010, pp.385986~ (2010)
- T. H. Kim, "Strong convergence of modified Mann iterations", Nonlinear Anal, 61(1), pp.51~60 (2005)
- M. A. Krasnoselskiı, "Two remarks on the method of successive approximations", Uspehi Mat. Nauk, 10(1), pp.123~127 (1955)
- T. C. Lim, "Fixed point theorems for asymptotically nonexpansive mappings", Nonlinear Anal, 22(11), pp.1345~1355 (1994)
- Z. Liu, "Weak and strong convergence for fixed points of asymptotically nonexpansive mappings", Acta Math. Sin, 20(6), pp.1009~1018 (2004)
- W. R. Mann, "Mean value methods in iteration", Proc. Amer. Math. Soc, 4(3), pp.506~610 (1953)
- Z. Opial, "Weak convergence of the sequence of successive approximations for nonexpansive mappings", Bull. Amer. Math. Soc, 73(4), pp.591~597 (1967)
- M. O. Osilike, "Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings", Math. Comput. Modelling, 32(10), pp.1181~1191 (2000)
- S. Reich, "Constructive techniques for accretive and monotone operators, Applied non- linear analysis", Proc. Third Internat. Conf., pp.335~345 (1979)
- B. E. Rhoades, "Fixed point iterations for certain nonlinear mappings", J. Math. Anal. Appl, 183(1), pp.118~120 (1994)
- D. R. Sahu, "Applications of the S-iteration process to constrained minimization problems and split feasibility problems", Fixed Point Theory, 12(1), pp.187~204 (2011)
- D. R. Sahu, "Fixed points of demicontinuous nearly Lipschitzian mappings in Banach spaces", Comment. Math. Univ. Carolin, 46(4), pp.653~666 (2005)
- D. R. Sahu, "Weak and strong convergence for fixed points of nearly asymp- totically non-expansive mappings", Int. J. Mod. Math, 3(2), pp.135~151 (2008)
- H. Schaefer, "Uber die methode sukzessiver Approximationen", Jber. Deutch. Math. Verein, 59(1), pp.131~140 (1957)
- J. Schu, "Iterative construction of fixed points of asymptotically nonexpansive mapping", J. Math. Anal. Appl, 159(2), pp.407~413 (1991)
- J. Schu, "Weak and strong convergence to fixed points of asymptotically nonexpansive mappings", Bull. Austral. Math. Soc, 43(1), pp.153~159 (1991)
- K. K. Tan, "Fixed point iteration process for asymptotically nonexpansive mappings", Proc. Amer. Math. Soc, 122(3), pp.733~739 (1994)
- H. K. Xu, "Viscosity approximation methods for nonexpansive mappings", J. Math. Anal. Appl, 298(1), pp.279~291 (2004)
